# SDR R7MA33660

- Difficulty date: August 27, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- Engine: Allsn 250C47B
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110028000
- Part serial: 96309743
- Condition: Inoperative
- Location: Cockpit
- Part time: 735 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  SKIPS PAGE 3.  UPDATE WITH MOST RECENT SOFTWARE PATCHES.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.
